Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

August 11, 2021Walton County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 11, 2021, 3:40 PM EDT for Walton County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2021, 3:40 PM EDT (19:40 UTC)
Expired
Aug 11, 2021, 4:15 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

County Walton County, GA

The radar

The Atlanta radar (KFFC), 102 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1000 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1000 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

250 
WWUS82 KFFC 111940
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
340 PM EDT Wed Aug 11 2021
 
GAZ047-112015-
Walton GA-
340 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN WALTON
COUNTY THROUGH 415 PM EDT...

At 340 PM EDT...a strong thunderstorm was near Gratis, or near
Monroe. This storm was nearly stationary.

HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to 
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light...unsecured objects.

Some locations in the path of this storm include
Monroe, Good Hope, Gratis, Pannell and Campton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3391 8365 3391 8364 3389 8363 3388 8361
      3388 8358 3387 8359 3385 8357 3383 8354
      3371 8366 3379 8379 3390 8372 3392 8368
TIME...MOT...LOC 1940Z 297DEG 1KT 3384 8367 

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 11, 3:16 PM EDT, 24 minutes earlier.

Area forecast discussion, Aug 11, 3:16 PM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
316 PM EDT Wed Aug 11 2021

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Thursday Night/...

Upper level high in the Atlantic will continue to dominate our
weather this afternoon into tomorrow. Under the aforementioned high
today is playing out very similarly to yesterday with warm
temperatures, high humidity values, light winds and slightly earlier
CI times. This afternoons/evenings storms will be diurnally driven
and will slowly dissipate as the sun goes down. Main threats with
these storms will be heavy rainfall and strong wind gusts.
Overnight, in the wake of the rain showers and thunderstorms patchy
fog will be possible across much of area.

Tomorrow afternoon continued advection of moisture off the Atlantic
will become trapped under the upper high. By tomorrow afternoon the
CWA will sit on the periphery of this high resulting in another
afternoon of scattered, diurnally driven rain showers and
thunderstorms. High temperatures tomorrow will be slightly lower than
today in response to high clouds covering the area.

28

.LONG TERM /Friday through Wednesday/...

Only minor tweeks to the long term forecast with the primary concern
being updates for approaching Tropical Storm Fred which is currently
centered over eastern Hispaniola. Overall, there are no major updates
with this tropical cyclone outside the fact that a good portion of
the forecast area is now within the 5-day forecast cone of
uncertainty (although, as we all know by now impacts can be felt far
outside the cone!) Models are in fairly good agreement with the
storm track and evolution up until landfall overnight Sunday night
into Monday morning, however, major discrepancies still exist after
this time. Recent trends have been to nudge the track slightly
westward before landfall then hook the storm back to the northeast
as synoptic-level steering winds direct the storm, but the timing of
the northeasterly ejection of the cyclone is debated between each
run with no overall consensus. Therefore the official forecast aims
for the middle which takes the center of the track near the Atlanta
metro area around Tuesday afternoon, but this is subject to change
in terms of location, timing, and intensity. See previous discussion
for more details...

Thiem

PREV DISCUSSION...  /Issued 407 AM EDT Wed Aug 11 2021/

LONG TERM /Thursday Night through Tuesday/...

First half of the extended forecast remains pretty straight-forward.
Upper-level pattern weak and disorganized. Region stays on the
northwest periphery of the western Atlantic surface ridge into the
weekend, with a secondary surface ridge building down the east coast
by early next week. Scattered to widespread, diurnally driven,
convection persists through the weekend with seasonably warm
temperatures.

Model consensus still fairly good concerning tropical activity
moving north through the eastern Gulf of Mexico early next week,
however there continues to be noticeable differences in the
strength/timing/ movement of the system, now called Fred, as it
reaches the gulf coast and beyond. Still a long ways off in the
forecast, but it does still look like we will see some degree of
impacts across central and north Georgia during the first half of
next week, at least increased rainfall over the region.

20

&&

.AVIATION...
18Z Update...
SHRA/TSRA continuing to develop across the area this afternoon
with all airfields having a chance of seeing convection on and off
between now and 22Z. In the wake of the rain showers have
included patchy fog for most sites overnight. Outside of the fog
and into tomorrow morning VFR conditions are expected. Winds
through the forecast period will remain light and variable.

//ATL Confidence...18Z Update...
Low confidence on fog overnight.
High confidence on all other elements.

28

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  90  72  93 /  30  40  30  40
Atlanta         72  90  72  93 /  30  50  40  60
Blairsville     66  84  67  85 /  30  70  40  70
Cartersville    71  91  71  93 /  30  50  30  60
Columbus        73  91  73  94 /  30  50  30  50
Gainesville     71  89  72  91 /  30  50  30  50
Macon           72  92  72  95 /  30  40  20  40
Rome            72  91  72  93 /  20  50  30  60
Peachtree City  71  90  71  93 /  30  50  30  50
Vidalia         73  91  73  93 /  20  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM....Thiem
AVIATION...28
Hazardous weather outlook, Aug 11, 3:03 PM EDT, 37 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
303 PM EDT Wed Aug 11 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
303 PM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered diurnal thunderstorms are expected, mainly this
afternoon and evening. These storms may be strong to severe with the
primary hazard being strong, potentially damaging wind gusts,
brief periods of heavy rainfall, small hail, and occasional cloud-
to- ground lighting.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered to numerous thunderstorms will be possible each day
Thursday through Tuesday, most numerous during the afternoons and
evenings. The primary hazards with any thunderstorm will be heavy
rain, gusty winds and lightning. Although no widespread severe
weather is expected at this time, an isolated severe storm cannot be
ruled out with damaging winds as the main threat.

Although much uncertainty still remains, there is a possibility that
a tropical low will impact the southeastern U.S., including portions
of central and north Georgia, early next week. Please continue to
monitor the forecast for further developments.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 11, 3:13 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Wed Aug 11 2021

GAZ041-042-111945-
Haralson GA-Carroll GA-
313 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
HARALSON AND NORTHEASTERN CARROLL COUNTIES THROUGH 345 PM EDT...

At 313 PM EDT...a strong thunderstorm was over Abilene, or 7 miles
northeast of Carrollton...moving east at 5 mph.

HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects.

Some locations in the path of this storm include
Carrollton, Villa Rica, Bremen, Temple, Abilene and Treasure Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3375 8512 3380 8495 3378 8491 3378 8490
      3373 8490 3373 8491 3372 8491 3372 8490
      3368 8490 3358 8491 3357 8489 3359 8510
TIME...MOT...LOC 1913Z 264DEG 6KT 3368 8502

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH
Special weather statement, Aug 11, 3:20 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
320 PM EDT Wed Aug 11 2021

GAZ025-027-035>037-111945-
Madison GA-Jackson GA-Barrow GA-Clarke GA-Oconee GA-
320 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN OCONEE,
EAST CENTRAL BARROW, CLARKE, SOUTHEASTERN JACKSON AND SOUTHWESTERN
MADISON COUNTIES THROUGH 345 PM EDT...

At 320 PM EDT...a strong thunderstorm was over Bear Creek Reservoir,
or 7 miles west of Athens...moving east at 10 mph.

HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects.

Some locations in the path of this storm include
Watkinsville, Athens, Arcade, Winterville, Bogart, Hull,
Athens-Clarke County, Whitehall, Westgate Park, James Holland Youth
Sports Cmpx, Bear Creek Reservoir, Beechwood Hills, Sandy Creek
Recreation Area, Oconee Heights, Eastville, Barretts Mill, State
Botanical Garden Of Ga and Barnett Shoals.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3405 8323 3401 8325 3400 8327 3398 8327
      3396 8326 3395 8328 3394 8327 3379 8333
      3391 8358 3406 8356
TIME...MOT...LOC 1920Z 290DEG 8KT 3397 8350

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH
Special weather statement, Aug 11, 3:28 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT Wed Aug 11 2021

GAZ023-025-112000-
Hall GA-Jackson GA-
328 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN HALL
AND NORTHWESTERN JACKSON COUNTIES THROUGH 400 PM EDT...

At 328 PM EDT...a strong thunderstorm was over Candler, or near
Gainesville. This storm was nearly stationary.

HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects.

Some locations in the path of this storm include
Gainesville, Jefferson, Braselton, Hoschton, Pendergrass, Talmo,
Candler, Chestnut Mountain and Road Atlanta-Lanier Speedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3429 8362 3429 8360 3405 8368 3412 8381
      3413 8382 3412 8383 3414 8386 3431 8385
TIME...MOT...LOC 1928Z 294DEG 4KT 3421 8379

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH
Special weather statement, Aug 11, 3:37 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
337 PM EDT Wed Aug 11 2021

GAZ043-044-112000-
Douglas GA-South Fulton GA-
337 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN DOUGLAS AND
SOUTHWESTERN FULTON COUNTIES THROUGH 400 PM EDT...

At 337 PM EDT...a strong thunderstorm was over Chapel Hill, or near
Douglasville. This storm was nearly stationary.

HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects.

Some locations in the path of this storm include
Atlanta, Douglasville, Union City, Fairburn, Palmetto, Sweetwater
Creek State Park, Campbellton, Sandtown and Chapel Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3378 8470 3376 8459 3375 8458 3374 8458
      3375 8457 3373 8452 3353 8457 3352 8460
      3350 8461 3361 8479
TIME...MOT...LOC 1937Z 298DEG 2KT 3367 8469

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH
Special weather statement, Aug 11, 3:37 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
337 PM EDT Wed Aug 11 2021

GAZ032-112015-
Cobb GA-
337 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL COBB COUNTY
THROUGH 415 PM EDT...

At 337 PM EDT...a strong thunderstorm was over Jim R Miller Park, or
near Marietta. This storm was nearly stationary.

HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects.

Some locations in the path of this storm include
Marietta, Smyrna, Kennesaw, Powder Springs, Fair Oaks, White Water
Park, Dobbins Air Reserve Base, Jim R Miller Park and Mableton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3388 8472 3404 8462 3399 8440 3381 8457
TIME...MOT...LOC 1937Z 297DEG 1KT 3393 8461

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH
Special weather statement, Aug 11, 3:40 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
340 PM EDT Wed Aug 11 2021

GAZ047-112015-
Walton GA-
340 PM EDT Wed Aug 11 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN WALTON
COUNTY THROUGH 415 PM EDT...

At 340 PM EDT...a strong thunderstorm was near Gratis, or near
Monroe. This storm was nearly stationary.

HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects.

Some locations in the path of this storm include
Monroe, Good Hope, Gratis, Pannell and Campton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3391 8365 3391 8364 3389 8363 3388 8361
      3388 8358 3387 8359 3385 8357 3383 8354
      3371 8366 3379 8379 3390 8372 3392 8368
TIME...MOT...LOC 1940Z 297DEG 1KT 3384 8367

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 8:24 AM EDTSpecial Weather StatementFFCMurray36 min
Aug 11, 8:25 AM EDTSpecial Weather StatementFFCWhitfield20 min
Aug 11, 1:41 PM EDTSpecial Weather StatementFFCWalker34 min
Aug 11, 1:42 PM EDTSpecial Weather StatementFFCWalker33 min
Aug 11, 1:50 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale25 min
Aug 11, 2:16 PM EDTSpecial Weather StatementFFCJackson29 min
Aug 11, 2:29 PM EDTSpecial Weather StatementFFCJefferson31 min
Aug 11, 2:32 PM EDTSpecial Weather StatementFFCDeKalb28 min
Aug 11, 2:35 PM EDTSpecial Weather StatementFFCRockdale25 min
Aug 11, 2:48 PM EDTSpecial Weather StatementFFCGwinnett27 min
Aug 11, 2:51 PM EDTSpecial Weather StatementFFCClarke24 min
Aug 11, 3:01 PM EDTSpecial Weather StatementFFCChattooga29 min
Aug 11, 3:03 PM EDTSpecial Weather StatementFFCTreutlen27 min
Aug 11, 3:13 PM EDTSpecial Weather StatementFFCCarroll32 min
Aug 11, 3:20 PM EDTSpecial Weather StatementFFCClarke25 min
Aug 11, 3:28 PM EDTSpecial Weather StatementFFCJackson32 min
Aug 11, 3:37 PM EDTSpecial Weather StatementFFCDouglas23 min
Aug 11, 3:37 PM EDTSpecial Weather StatementFFCCobb38 min
Aug 11, 3:46 PM EDTSpecial Weather StatementFFCOconee29 min
Aug 11, 3:51 PM EDTSpecial Weather StatementFFCMadison24 min
Aug 11, 3:54 PM EDTSpecial Weather StatementFFCDouglas36 min
Aug 11, 4:02 PM EDTSpecial Weather StatementFFCHall28 min
Aug 11, 4:05 PM EDTSpecial Weather StatementFFCPaulding25 min
Aug 11, 4:07 PM EDTSpecial Weather StatementFFCCoweta23 min
Aug 11, 4:15 PM EDTSpecial Weather StatementFFCOconee30 min
Aug 11, 4:16 PM EDTSpecial Weather StatementFFCMadison29 min
Aug 11, 4:21 PM EDTSpecial Weather StatementFFCPaulding24 min
Aug 11, 4:23 PM EDTSpecial Weather StatementFFCDawson37 min
Aug 11, 4:31 PM EDTSevere Thunderstorm WarningFFCCoweta44 min
Aug 11, 4:41 PM EDTSpecial Weather StatementFFCWarren34 min
Aug 11, 4:44 PM EDTSpecial Weather StatementFFCMorgan31 min
Aug 11, 4:46 PM EDTSpecial Weather StatementFFCCherokee29 min
Aug 11, 4:48 PM EDTSpecial Weather StatementFFCPolk27 min
Aug 11, 5:03 PM EDTSpecial Weather StatementFFCPickens27 min
Aug 11, 5:08 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk52 min
Aug 11, 5:09 PM EDTSpecial Weather StatementFFCBartow36 min
Aug 11, 5:12 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Pickens48 min
Aug 11, 5:14 PM EDTSpecial Weather StatementFFCCoweta31 min
Aug 11, 5:18 PM EDTSpecial Weather StatementFFCDade27 min
Aug 11, 5:25 PM EDTSpecial Weather StatementFFCWilkes35 min
Aug 11, 5:34 PM EDTSpecial Weather StatementFFCTaliaferro26 min
Aug 11, 5:38 PM EDTSpecial Weather StatementFFCTroup37 min
Aug 11, 5:40 PM EDTSpecial Weather StatementFFCPickens35 min
Aug 11, 5:41 PM EDTSpecial Weather StatementFFCWhite34 min
Aug 11, 5:49 PM EDTSpecial Weather StatementFFCDade26 min
Aug 11, 5:51 PM EDTSevere Thunderstorm WarningFFCTroup39 min
Aug 11, 5:53 PM EDTSpecial Weather StatementFFCCrisp37 min
Aug 11, 6:04 PM EDTSpecial Weather StatementFFCGilmer26 min
Aug 11, 6:14 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker31 min
Aug 11, 6:17 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer28 min
Aug 11, 6:24 PM EDTSpecial Weather StatementFFCUnion36 min
Aug 11, 6:33 PM EDTSpecial Weather StatementFFCHancock27 min
Aug 11, 6:43 PM EDTSpecial Weather StatementFFCFannin32 min
Aug 11, 6:45 PM EDTSpecial Weather StatementFFCWarren30 min
Aug 11, 6:49 PM EDTSpecial Weather StatementFFCFannin26 min
Aug 11, 7:00 PM EDTSpecial Weather StatementFFCUnion30 min
Aug 11, 7:12 PM EDTSpecial Weather StatementFFCChattooga33 min
Aug 11, 7:14 PM EDTSpecial Weather StatementFFCTwiggs31 min
Aug 11, 7:18 PM EDTSevere Thunderstorm WarningFFCHouston42 min
Aug 11, 7:22 PM EDTSpecial Weather StatementFFCMuscogee38 min
Aug 11, 7:31 PM EDTSpecial Weather StatementFFCBaldwin29 min
Aug 11, 7:49 PM EDTSpecial Weather StatementFFCHouston26 min
Aug 11, 7:59 PM EDTSpecial Weather StatementFFCBaldwin31 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.